Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 62, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 23, 2011, 10:16 PM EDT for Hocking County, Ohio. It took effect at Apr 24, 2011, 9:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 23, 2011, 10:16 PM EDT (02:16 UTC)
- In effect from
- Apr 24, 2011, 9:00 PM EDT
- Expired
- Apr 24, 2011, 10:39 AM EDT
- In force
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 10.67 ft at Apr 24, 2011, 4:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
876 WGUS41 KILN 240216 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1016 PM EDT SAT APR 23 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC073-241416- /O.NEW.KILN.FL.W.0062.110424T0900Z-110426T1500Z/ /ENTO1.1.ER.110424T0900Z.110425T0000Z.110426T0900Z.NO/ 1016 PM EDT SAT APR 23 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE HOCKING RIVER AT ENTERPRISE * FROM LATE TONIGHT TO TUESDAY MORNING. * AT 10 PM THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 14.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
2 follow-up statements
501 WGUS81 KILN 240753 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 353 AM EDT SUN APR 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHIO BRUSH CREEK ABOVE WEST UNION OHC073-241553- /O.EXT.KILN.FL.W.0062.110425T0100Z-110426T0100Z/ /ENTO1.1.ER.110425T0100Z.110425T0600Z.110425T1900Z.NO/ 353 AM EDT SUN APR 24 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * FROM THIS EVENING TO MONDAY EVENING. * AT 3 AM THE STAGE WAS 10.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 12.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY. * AT STAGES NEAR 13 FEET, FLOODING BEGINS ON STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING CAN BE EXPECTED IN PORTIONS OF WEST LOGAN...AND FLOODING NEAR ROCKBRIDGE WORSENS. $$ OHC001-241553- /O.EXT.KILN.FL.W.0056.000000T0000Z-110425T1145Z/ /WUNO1.1.ER.110423T1326Z.110424T1200Z.110425T0545Z.NO/ 353 AM EDT SUN APR 24 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE OHIO BRUSH CREEK ABOVE WEST UNION * UNTIL MONDAY MORNING. * AT 3 AM THE STAGE WAS 19.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 20 FEET BY MID MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 20 FEET, WATER RISES OVER THE EAST SIDE OF STATE ROUTE 348 SOUTH OF CEDAR MILLS...WITH LOWLAND FLOODING CONTINUING NEAR PEEBLES. $$
927 WGUS81 KILN 241439 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1039 AM EDT SUN APR 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-241509- /O.CAN.KILN.FL.W.0062.000000T0000Z-110426T0100Z/ /ENTO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 AM EDT SUN APR 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ENTERPRISE * AT 10 AM THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 11.2 FEET BY EARLY WEDNESDAY MORNING. * AT STAGES NEAR 12.0 FEET, THE RIVER COMES OUT OF ITS BANKS AND BEGINS TO COVER THE FLOOD PLAIN AREA MAINLY NEAR ROCKBRIDGE...WITH LOW AREAS NEAR ENTERPRISE ALSO AFFECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 23, 10:04 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 23, 10:04 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1004 PM EDT SAT APR 23 2011
.SYNOPSIS...
A COLD FRONT WILL LAY OUT ALONG THE OHIO RIVER AND LEAVE A
BOUNDARY SITUATED SOUTHWEST TO NORTHEAST FOR THE BETTER PART OF
THE WEEKEND. THIS BOUNDARY WILL LIFT NORTHWARD SUNDAY NIGHT. LOW
PRESSURE WILL TRACK WEST OF THE REGION MONDAY NIGHT...WITH A
STRONGER COLD FRONT CROSSING THE OHIO VALLEY ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
NEXT AREA OF THUNDERSTORMS WILL HAVE A SLIGHTLYLONGER BREAK IN
BETWEEN THE EXITING SYSTEM TO THE EAST. HAVE ADJUSTED THE CHANCE
OF RAIN DOWNWARD BETWEEN THEM BUT GENERALLY KEPT THE DAYBREAK
CHANCE OF RAIN UNCHANGED FROM THIS AFTERNOONS FORECAST AND BLENDED
INTO IT LATE TONIGHT. THE RAIN-COOLED AIR IS MAINTAINING READINGS
AROUND 60 WITH 58 AND 59 DEG DEWPOINTS LIMITING ANY MORE COOLING.
ADJUSTED THIS AS WELL AND BUMPED LOWS UP A BIT IN SRN CWA.
NORTHWEST MAY SEE SOME DRIER AIR PUSH IN BUT THIS WILL NEED TO BE
UPDATED IF THE DRIER AIR...40S DEWPOINTS...CAN PUSH IN AND LET
TEMPS DROP WITH NORTHERLY WINDS LATER TONIGHT. PREV DISCUSSION
BELOW...
SHOWERS WITH LITTLE THUNDER...AT LEAST CG STRIKES...OVER CWA THIS
EVENING WILL SEE A SLIGHT DECREASE IN BETWEEN SYSTEMS AS THE NEXT
SLUG OF MOISTURE TRACKS NORTHEAST FROM EVANSVILLE/LOUISVILLE AREA.
AM SEEING A FINE LINE SPARK STORMS OVER LAKE ERIE AND THIS LINE
MAY EXTEND SOUTHWESTWARD INTO NORTHWESTERN CWA LATER THIS EVENING.
INITIALLY THOUGHT THAT I COULD REMOVE SHOWERS HERE BUT THIS LITTLE
FEATURE AND THE STORMS TRACKING THROUGH SRN ILLINOIS GIVE ME PAUSE
FOR DOING THIS. LOWERED TEMPERATURES SIGNIFICANTLY THIS EVENING
AND SHAVED A FEW DEGREES OFF OF THE MIN TEMPS TONIGHT. PREV
DISCUSSION BELOW...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL OCCUR OVER THE REGION
FOR MUCH OF THIS EVENING AND OVERNIGHT. UNSTABLE AIR THAT HAS NOT
BEEN WORKED OVER IN EASTERN KENTUCKY MAY PROVIDE THE SOUTHEAST
EDGE OF THIS SYSTEM WITH ENOUGH DYNAMICS TO PUSH SOME OF THESE
STORMS TO BECOME SEVERE. FLOODING AND FLASH FLOODING IS EXPECTED
AS THE RAINFALL RATES IN THE INDIVIDUAL STORMS WILL BE ENOUGH TO
WARRANT ACTION...AND WIDESPREAD STEADY RAIN BEHIND AND BETWEEN
CONVECTIVE ELEMENTS WILL GIVE A CONTINUED CHARGE OF WATER TO AREA
CREEKS AND STREAMS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
THE ABOVE MENTIONED THREAT CONTINUES INTO SUNDAY AND SUNDAY NIGHT
WITH A STRIKING RECURRENCE. ZONAL WSW FLOW AT H5 WILL KEEP
CONVERGENT BOUNDARY OVER THE SAME REGION AND EMBEDDED SHORTWAVES
TRAVELLING NORTHEAST WILL SPARK AND/OR ENHANCE ONGOING CONVECTION
OVER THE OHIO VALLEY. A BIT OF AN UPPER LEVEL WEAK RIDGE BUILDS
SOUTHEAST OF THE CWA IN REACTION TO A LOW CUTTING A DEEPER TROUGH
IN THE MIDWEST.
THIS WILL LIKELY PULL THE FORCING A LITTLE FURTHER WEST AND BRING
A BREAK IN THE RAIN OVER EASTERN PORTIONS OF THE REGION...
POSSIBLY AS FAR WEST AS THE OHIO/INDIANA BORDER MONDAY NIGHT. THE
FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING MAY NEED TO BE PULLED
IN THE SOUTHEAST IN FAVOR OF MORE LIKELY PLACEMENT OF STORMS IN
THE NORTHWEST CWA. WITH THE SOUTHERLY FLOW SETTING UP OVER THE
EAST ON MONDAY...TEMPERATURES WILL MAINTAIN AN UNUSUALLY MILD
NIGHTTIME LOW IN THE 60S. DAYTIME HIGHS MAY REACH THE MID 80S IF
CLOUD COVER STAYS AT BAY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
PERIOD BEGINS WITH 2ND IN THE LINE OF SFC LOWS PASSING TO THE W OF
THE REGION. THIS WILL CREATE A BETTER CHANCE OF CONVECTION ACROSS
THE WESTERN HALF OF THE FA ON TUE. THIRD AND FINAL LOW SWINGS OUT OF
THE PLAINS AND NE TOWARDS THE REGION WED INTO WED NGT...WITH FROPA
WED NGT. THE ECMWF IS SLIGHTLY SLOWER THAN THE GFS AND IS SUPPORTED
BY THE CANADIAN...SO LEANED TOWARDS ITS TIMING. KEPT CHC OF
SHRA/TSRA UNTIL FROPA WED NGT...GOING CATEGORICAL WED NGT.
WRAP AROUND COLD ADVECTION SHOWERS WILL BE POSSIBLE THU. HIGH
PRESSURE THEN BUILDS IN FOR FRI. NEW ECMWF TRIES TO BRING IN SOME
PCPN FOR LATE SAT....BUT THE GFS IS DRY AND SO WAS THE 00Z
ECMWF...SO LEFT IT DRY FOR NOW.
WENT A BLEND OF PREVIOUS AND HPC NUMBERS FOR TEMPS THRU THE PERIOD.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
TERMINALS THROUGH THE FORECAST PERIOD. CONDITIONS HAVE IMPROVED TO
VFR AT MOST LOCATIONS WITH ONLY TEMPORARY LOWER CEILINGS AND
VISIBILITIES. BUT ALL GUIDANCE IS SUGGESTING THAT CEILINGS WILL
LOWER TO BELOW 2000 FT LATER TONIGHT WITH AN EXPECTED LARGER SWATH
OF PRECIPITATION ALSO REDUCING VISIBILITIES. COULD BE SOME
IMPROVEMENT LATE IN THE TAF PERIOD. BUT CONSIDERABLE UNCERTAINTY
WILL REMAIN IN DETAILS OF FORECAST.
OUTLOOK...PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH
WEDNESDAY WITH MVFR/IFR CIGS/VSBYS AT TIMES.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...SITES
AVIATION...Hazardous weather outlook, Apr 23, 4:07 PM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 407 PM EDT SAT APR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 407 PM EDT SAT APR 23 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. RIVERS THROUGHOUT THE AREA ARE RUNNING HIGH...WITH SEVERAL POINTS IN FLOOD. PLEASE CHECK THE RIVER FLOOD PRODUCTS FOR DETAILS AND THE LATEST FORECASTS. A COLD FRONT WILL MOVE INTO THE REGION TODAY AND STALL OUT ALONG THE OHIO RIVER TONIGHT AND SUNDAY. THE BOUNDARY WILL THEN BEGIN TO LIFT BACK TO THE NORTH SUNDAY NIGHT INTO MONDAY. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE FIRST PART OF NEXT WEEK. SOME OF THE RAINFALL MAY BE HEAVY AT TIMES. WITH SATURATED SOILS...HEAVY RAIN WILL LIKELY RESULT IN TOTAL RUNOFF...BRINGING THE THREAT FOR FLASH FLOODING. THIS RUNOFF WILL ALSO CAUSE RAPID RISES ON CREEKS...STREAMS AND RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. FUTURE FORECASTS INDICATE THAT A SERIES OF WEATHER SYSTEMS WILL AFFECT THE REGION THROUGH AT LEAST THE MID PART OF NEXT WEEK... RESULTING IN ADDITIONAL RAINFALL. THIS WILL KEEP THE FLOOD THREAT HIGHLY ELEVATED THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 23, 6:09 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 5 ESE INDEPENDENCE 38.93N 84.46W
04/23/2011 KENTON KY LAW ENFORCEMENT
IN VISALIA...2 HOMES WITH ROOFS BLOWN OFF. VISALIA
ELEMENTARY SCHOOL BUILDING DAMAGED. TREES DOWNED/POWER
LINES WITH TREES ON THEM.
&&Local storm report, Apr 23, 6:19 PM EDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
619 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG SE AUGUSTA 38.77N 84.00W
04/23/2011 BRACKEN KY FIRE DEPT/RESCUE
LARGE BRANCHES DOWN IN TOWN WITH UNKNOWN SIZE HAIL. BARN
DOWNED OUTSIDE OF TOWN.
0348 PM TSTM WND DMG 3 WNW RIPLEY 38.76N 83.89W
04/23/2011 MASON KY FIRE DEPT/RESCUE
IN THE TOWN OF DOVER. THREE HOUSES HAVE TREES DOWNED ON
THEM.
0400 PM FLASH FLOOD 3 WNW RIPLEY 38.76N 83.89W
04/23/2011 MASON KY FIRE DEPT/RESCUE
WATER OVER ROADWAYS RUNNING RAPIDLY FROM SURROUNDING
HILLS.
0400 PM FLASH FLOOD COVINGTON 39.04N 84.51W
04/23/2011 KENTON KY COUNTY OFFICIAL
WET WELLS OF STORM DRAINS OVERWHELMED. 2 1/2 TO 3 FEET OF
WATER ON FAIRFIELD AVENUE. DRAINS FAILED FROM COVINGTON
TO NEWPORT TO BELLEVUE TO DAYTON.
&&
JOHNFLocal storm report, Apr 23, 7:46 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
746 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 S AUGUSTA 38.76N 84.00W
04/23/2011 BRACKEN KY EMERGENCY MNGR
BARN BLOWN DOWN ON AUGUSTA CHATHAM RD EAST. ONE FOOT
DIAMETER TREES BLOWN DOWN IN DUTCH RIDGE ROAD AREA.
0400 PM FLASH FLOOD MILFORD 38.58N 84.16W
04/23/2011 BRACKEN KY EMERGENCY MNGR
LOW LYING COUNTY ROADS WERE UNDER WATER.
&&
JOHNFLocal storm report, Apr 23, 8:14 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
814 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD E SOUTH WEBSTER 38.82N 82.73W
04/23/2011 SCIOTO OH EMERGENCY MNGR
HEAVY RAINS CAUSED SLIPPAGE OF LICK RUN LYRA ROAD EAST OF
WHEELERSBURG. ROUTES 140...522...AND 139 ALL HAV CLOSURES
OF AT LEAST ONE LANE IN THE EASTERN SECTION ALONG THE
COUNTY LINE.
&&
JOHNFLocal storm report, Apr 23, 8:16 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG SOUTH WEBSTER 38.82N 82.73W
04/23/2011 SCIOTO OH EMERGENCY MNGR
A HALF DOZEN TREES WERE BLOWN DOWN WITH THE SATURATED
GROUND. TIME AND LOCATION WERE ESTIMATED.
&&
JOHNFLocal storm report, Apr 23, 8:31 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
831 PM EDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 3 W BUTLER 38.79N 84.43W
04/23/2011 PENDLETON KY EMERGENCY MNGR
2 LARGE CEDAR TREES DOWN. TIME ESTIMATED FROM RADAR.
0320 PM TSTM WND DMG 3 NW FALMOUTH 38.71N 84.37W
04/23/2011 PENDLETON KY EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE CENTRAL PART OF THE COUNTY.
TIME ESTIMATED.
0322 PM TSTM WND DMG 4 E BUTLER 38.78N 84.30W
04/23/2011 PENDLETON KY EMERGENCY MNGR
BARN BLOWN OVER. TIME ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 9:04 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Apr 24, 6:55 PM EDT | River Flood Advisory | ILN | Adams, Scioto | 17 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.